Hamiltonian systems connected with the rotation group
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 4, pp. 83-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_4_a13,
author = {L. A. Dikii},
title = {Hamiltonian systems connected with the rotation group},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {83--84},
year = {1972},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_4_a13/}
}
L. A. Dikii. Hamiltonian systems connected with the rotation group. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 4, pp. 83-84. http://geodesic.mathdoc.fr/item/FAA_1972_6_4_a13/
[1] Arnold V., Ann. Inst. Fourier, 16:1 (1966), 319–361 | DOI | MR
[2] Arnold V.I., UMN, XXIV:3 (1969), 225–226 | MR
[3] Mischenko A.S., Funkts. analiz, 4:3 (1970), 73–77 | MR
[4] Obukhov A.M., DAN SSSR, 184:2 (1969), 309–312 | Zbl
[5] Kirillov A.A., Funkts. analiz, 2:2 (1968), 40–55 | MR | Zbl
[6] Arnold V.I., Lektsii po klassicheskoi mekhanike, v. I–II, MGU, M., 1968 | MR